# SDR DALA13007030934

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 63,348 hours, 48,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERIOR SKIN 5:00 AND 5:30 POSITION AT BS 1510 JUST FWD OF TAIL CONE. REMOVED FASTENERS AND REMOVED PAINT AROUND DAMAGED AREA.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-04-1.  TRIMMED OUT DAMAGE MAINTAINING ED AND .50" RADIUS IAW SRM 53-01. REPAIRED DAMAGED AREA AT BS 1510 IAW ER/A 511450-14.
